# SDR MASA2010022400153

- Difficulty date: February 24, 2010
- Submitted: February 24, 2010
- Operation: Air carrier
- Aircraft: N27185
- Make and model: Cndair CL6002B19
- Aircraft serial: 7185
- Aircraft time: 30,981 hours, 25,575 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Warning System
- Condition: False Activation
- Location: Thrust Reverser
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

ABORTED TAKEOFF - RTG DUE TO NR 2 ENGINE T/R UNLOCK CAUTION ILLUMINATED.  PLACED ON MEL.  MX OPS CHECKED CND 2/26/2010.
